Abdollahi, A.; Mohammadi Hassanabadi, A.
Characterization of abelian-by-cyclic 3-rewritable groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 112 (2004) , p. 173-180
Zbl 1138.20035 | MR 2109960
URL stable : http://www.numdam.org/item?id=RSMUP_2004__112__173_0

Bibliographie

[1] A. Abdollahi - A. Mohammadi Hassanabadi, 3-rewritable nilpotent 2-groups of class 2, to appear in Comm. Algebra, 32 (2004). MR 2149067 | Zbl 1088.20007

[2] M. Bianchi - R. Brandl - A. Gillio Berta Mauri, On the 4-permutational property, Arch. Math. (Basel), 48, No. 4, (1987), pp. 281-285. MR 884558 | Zbl 0623.20022

[3] R. D. Blyth, Odd order groups with the rewriting property Q3 , Arch. Math. (Basel), 78, No. 5 (2002), pp. 337-344. MR 1903666 | Zbl 1011.20024

[4] R. D. Blyth, Rewriting products of group elements-II, J. Algebra, 119 (1988), pp. 246-259. MR 971358 | Zbl 0663.20036

[5] R. D. Blyth, Rewriting products of group elements-I, J. Algebra, 116 (1988), pp. 506-521. MR 953167 | Zbl 0647.20033

[6] R. D. Blyth - D. J. S. Robinson, Semisimple groups with the rewriting property Q5, Comm. Algebra, 23, No. 6 (1995), pp. 2171-2180. MR 1327132 | Zbl 0831.20027

[7] R. Brandl, Zur theorie der untergruppenabgeshlossenen formationen: Endlich varietäten, J. Algebra, 73 (1981), pp. 1-22. MR 641629 | Zbl 0484.20012

[8] M. Curzio - P. Longobardi - M. Maj, Su di un problema combinatorio in teoria dei gruppi, Atti Acc. Lincei Rend. Sem. Mat. Fis. Nat., 74 (1983), pp. 136-142. MR 739397 | Zbl 0528.20031

[9] M. Curzio - P. Longobardi - M. Maj - D. J. S. Robinson, On a permutational properties of groups, Arch. Math. (basel), 44 (1985), pp. 385-389. MR 792360 | Zbl 0544.20036

[10] P. Longobardi - M. Maj - S. Stonehewer, The classification of groups in which every product of four elements can be reordered, Rend. Semin. Mat. Univ. Padova, 93 (1995), pp. 7-26. Numdam | MR 1354348 | Zbl 0838.20038

[11] P. Longobardi - S. E. Stonehewer, Finite 2-groups of class 2 in which every product of four elements can be reordered, Illinois Journal of Mathematics, 35, No. 2 (1991), pp. 198-219. MR 1091438 | Zbl 0698.20013

[12] M. Maj, On the derived length of groups with some permutational property, J. Algebra 136, No. 1 (1991), pp. 86-91. MR 1085122 | Zbl 0721.20022

[13] M. Maj - S. E. Stonehewer, Non-nilpotent groups in which every product of four elements can be reordered, Can. J. Math., 42, No. 6 (1990), pp. 1053-1066. MR 1099457 | Zbl 0727.20027

[14] D. J. S. Robinson, A course in the theory of groups, 2nd ed., Berlin-New York, 1995. MR 1357169 | Zbl 0836.20001